# SDR UPS00232509

- Difficulty date: April 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 FLAP CARRIAGE CORROSION AT SPINDLE INNER BORE.  PART REPLACED FOR INSTALLATION OF ASSY REF TC C57-581-04-3D.
